| Model Number |
SV25T0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
04/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
An healthcare professional reported that in a study, after intraocular lens (iol) implant surgery, the study patient experienced an inability to see well postoperatively with the lenses.The iols were removed during the secondary procedure.Additional information was not requested due to lack of reporter contact information.There are two medical device reports associated with this patient.This report is for 2nd eye.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.There have been one other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
An healthcare professional reported that in a study, after intraocular lens (iol) implant surgery, the study patient experienced an inability to see well postoperatively with the lenses and patient continues to have poor uncorrected and best corrected vision quality.There was no improvement with lubrication therapy.Additional information was not requested due to lack of reporter contact information.There are two medical device reports associated with this patient.This report is for left eye.